# SDR SWAA2020012340712

- Difficulty date: January 4, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 39,004 hours, 19,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727d-727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRAP CORRODED BETWEEN BS. 727D TO BS. 727E, BETWEEN STR. 25L TO STR. 25R.   R&R STRAP IAW SRM AND DWG.
